# SDR DALA2019051903100

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1080950) DURING INSPECTION FOUND DENTED FRAME LOCATED BS500A AND BETWEEN STR26L TO STR25L AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BST 500A AND BTW STR 25L TO 26L AFT FWD CARGO COMPARTMENT AS PER ERA #577771-14 REV ORIGINAL AND PRI #577771-14 REV O AND REV 1.
